Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2014, 5:16 PM CDT for Clay County, Tallapoosa County, Alabama. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 30, 2014, 6:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 50 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:30 PM CDT | TSTM WND DMG | New Site, AL | A LARGE TREE AND POWER LINES DOWN NEAR NEW SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1656 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS54 KBMX 302216
SVRBMX
ALC027-123-302315-
/O.NEW.KBMX.SV.W.0099.140630T2216Z-140630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 615 PM CDT
* AT 511 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MALONE TO 5 MILES SOUTHEAST OF ASHLAND TO ASHLAND...AND MOVING
SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...GOLDVILLE...NEW SITE...
HILLABEE CREEK...JACKSONS' GAP AND JACKSONS GAP.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3275 8588 3276 8589 3276 8595 3277 8596
3275 8601 3330 8601 3330 8598 3334 8598
3333 8564 3311 8565 3311 8560 3308 8559
3273 8559
TIME...MOT...LOC 2216Z 003DEG 32KT 3317 8566 3316 8579
3320 8591
$$
56/GDG3 follow-up statements
929
WWUS54 KBMX 302227
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON JUN 30 2014
ALC027-123-302315-
/O.CON.KBMX.SV.W.0099.000000T0000Z-140630T2315Z/
CLAY AL-TALLAPOOSA AL-
527 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA AND
SOUTHERN CLAY COUNTIES UNTIL 615 PM CDT...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF SPARKLING SPRINGS TO GOLDVILLE...MOVING SOUTH
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...NEW SITE...HILLABEE
CREEK...JACKSONS' GAP...JACKSONS GAP...WIND CREEK STATE PARK...
DAVISTON AND HACKNEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3275 8588 3276 8589 3276 8595 3277 8596
3275 8600 3276 8601 3328 8601 3325 8565
3311 8565 3311 8560 3308 8559 3273 8560
TIME...MOT...LOC 2227Z 003DEG 32KT 3307 8566 3306 8579
3310 8591
$$
56322
WWUS54 KBMX 302253
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT MON JUN 30 2014
ALC027-302303-
/O.CAN.KBMX.SV.W.0099.000000T0000Z-140630T2315Z/
CLAY AL-
553 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3273 8560 3275 8588 3276 8589 3276 8595
3277 8596 3276 8601 3309 8601 3309 8598
3310 8597 3311 8560 3308 8559
TIME...MOT...LOC 2253Z 003DEG 32KT 3284 8567 3283 8580
3287 8592
$$
ALC123-302315-
/O.CON.KBMX.SV.W.0099.000000T0000Z-140630T2315Z/
TALLAPOOSA AL-
553 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA
COUNTY UNTIL 615 PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF RIDGE GROVE TO JACKSONS' GAP TO ALEXANDER
CITY...MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP HILL...WIND CREEK STATE PARK...DARE PARK...LAKE MARTIN
SUSANNAH CROSSING AND MAXWELL GUNTER RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3273 8560 3275 8588 3276 8589 3276 8595
3277 8596 3276 8601 3309 8601 3309 8598
3310 8597 3311 8560 3308 8559
TIME...MOT...LOC 2253Z 003DEG 32KT 3284 8567 3283 8580
3287 8592
$$
56246
WWUS54 KBMX 302309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT MON JUN 30 2014
ALC123-302318-
/O.EXP.KBMX.SV.W.0099.000000T0000Z-140630T2315Z/
TALLAPOOSA AL-
609 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR THE NORTHERN HALF OF
TALLAPOOSA COUNTY WILL EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF THE
WARNED AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN PORTIONS OF TALLAPOOSA COUNTY UNTIL 645 PM CDT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3273 8560 3275 8588 3276 8589 3276 8595
3277 8596 3276 8601 3309 8601 3309 8598
3310 8597 3311 8560 3308 8559
TIME...MOT...LOC 2308Z 003DEG 32KT 3271 8568 3270 8581
3274 8593
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:51 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 30, 2:51 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 251 PM CDT MON JUN 30 2014 .DISCUSSION... SHOWERS AND STORMS ARE CONFINED TO THE EASTERN PART OF THE CWA THIS AFTERNOON WHERE MID-LEVEL TEMPS ARE QUITE A BIT COOLER ON THE PERIPHERY OF A RIDGE AXIS. HAVE KEPT DRY CONDITIONS IN FOR TUESDAY AS THE INFLUENCE OF THE RIDGE SPREADS EASTWARD ACROSS THE FORECAST AREA. A SIMILAR STORY IS EXPECTED FOR WEDNESDAY...BUT A TROUGH TO OUR NORTHWEST COULD WEAKEN THE RIDGE ENOUGH TO ALLOW FOR A FEW SHOWERS AND STORMS WEDNESDAY AFTERNOON ACROSS THE NORTHWEST. TEMPERATURE GUIDANCE CONTINUES TO INSIST ON HIGH TEMPERATURES REACHING 100F ON TUESDAY AND WEDNESDAY ACROSS THE SOUTH...BUT THIS SEEMS TOO HIGH GIVEN THE WARM BIAS OF GUIDANCE SO FAR THIS SUMMER AND MODEST 500MB HEIGHTS AT 5900M. THE AFOREMENTIONED TROUGH AXIS WILL MOVE INTO THE REGION ON WEDNESDAY NIGHT INTO THURSDAY IN ASSOCIATION WITH A SURFACE COLD FRONT. DEEP-LAYER MOISTURE APPEARS SOMEWHAT LIMITED WITH NORTHWEST WINDS ALOFT...BUT HAVE INCLUDED SMALL RAIN CHANCES FOR THE SOUTHERN AREAS ON THURSDAY. COOLER AND DRIER AIR SHOULD OVERSPREAD THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY...BRINGING SIGNIFICANT RELIEF FROM THE HOT AND MUGGY CONDITIONS...AND GREAT WEATHER FOR JULY 4TH FESTIVITIES. LOWS IN THE LOWER TO MID 60S ARE EXPECTED OVER THE NORTHERN HALF OF THE AREA FOR BOTH FRIDAY AND SATURDAY MORNING. DRY CONDITIONS WILL CONTINUE SATURDAY WITH ONLY SLIGHT RAIN CHANCES RETURNING FOR SUNDAY. 87/GRANTHAM && .AVIATION... 18Z TAF DISCUSSION. SCATTERED SHOWERS/STORMS WILL CONTINUE ACROSS NE/E AL THRU THE EARLY EVENING. ANB LOOKS TO BE THE ONLY TERMINAL THAT WILL BE IMPACTED AT THIS TIME. HAVE REMOVED VCTS FROM ALL OTHER TAF SITES...BUT WILL MONITOR IN CASE ANYTHING MANAGES TO DEVELOP A BIT FARTHER WEST. WINDS WILL GENERALLY BE OUT OF THE WEST AROUND 5-10 KTS. FOR TONIGHT...WITH SFC RIDGING BUILDING INTO THE AREA WINDS WILL BE LIGHT/CALM AND SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY. WITH SOME LOW LEVEL MOISTURE STILL IN PLACE PATCHY FOG COULD BE POSSIBLE LATE TONIGHT TO NEAR SUNRISE. HAVE ONLY INCLUDED A TEMPO FOR MVFR FOG AT MOST TERMINALS FOR NOW. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 93 70 94 69 / 10 10 10 20 10 ANNISTON 71 94 71 95 71 / 10 10 10 10 10 BIRMINGHAM 74 94 74 94 72 / 10 10 10 20 10 TUSCALOOSA 73 95 72 96 71 / 10 10 10 20 10 CALERA 73 94 73 94 71 / 10 10 10 10 10 AUBURN 72 93 74 94 73 / 20 10 10 10 10 MONTGOMERY 74 96 74 97 73 / 10 10 10 10 10 TROY 73 96 73 97 73 / 10 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 87/19
Hazardous weather outlook, Jun 30, 5:12 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 512 PM CDT MON JUN 30 2014 ALZ011>015-017>050-012215- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 512 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED DAMAGING WIND GUSTS TO 60 MPH AND LARGE HAIL WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH ABOUT 9 PM AS A LINE OF THUNDERSTORMS MOVES QUICKLY SOUTHWARD OVER THIS AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED UNTIL AROUND 9 PM TONIGHT ACROSS EAST CENTRAL ALABAMA.
In the hours before
Special weather statement, Jun 30, 2:47 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT MON JUN 30 2014
ALZ019>021-302030-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
247 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CALHOUN COUNTIES UNTIL 330 PM CDT...
AT 247 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT GAP TO
JACKSONVILLE STATE UNIVERSITY TO OHATCHEE...AND MOVING EAST AT 15
MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JACKSONVILLE...
PLEASANT GAP...
ALEXANDRIA...
JACKSONVILLE STATE UNIVERSITY...
WEAVER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3374 8572 3371 8593 3376 8605 3384 8606
3386 8600 3392 8595 3391 8593 3391 8590
3395 8588 3394 8574 3400 8573 3400 8556
3398 8539 3382 8537
TIME...MOT...LOC 1947Z 291DEG 12KT 3394 8555 3389 8576
3382 8598
77/GLEASONSpecial weather statement, Jun 30, 3:06 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUN 30 2014
ALZ018-019-302030-
CALHOUN AL-ETOWAH AL-
306 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES UNTIL 330 PM CDT...
AT 305 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GLENCOE...OR 6 MILES SOUTHWEST OF HOKES BLUFF...
MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOKES BLUFF...
COBB CITY...
SULPHUR SPRINGS...
REAVES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3399 8574 3396 8573 3382 8578 3386 8594
3391 8604 3405 8597
TIME...MOT...LOC 2006Z 286DEG 12KT 3394 8592
77/GLEASONSpecial weather statement, Jun 30, 3:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT MON JUN 30 2014
ALZ019-021-027-028-302130-
CALHOUN AL-CLAY AL-CLEBURNE AL-TALLADEGA AL-
349 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...
SOUTHWESTERN CLEBURNE...NORTHEASTERN CLAY AND SOUTHERN CALHOUN
COUNTIES UNTIL 430 PM CDT...
AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR OXFORD...MOVING SOUTHEAST AT
10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OXFORD...
MOUNT CHEAHA...
DELTA...
DEARMANVILLE...
OAK HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3349 8563 3350 8564 3341 8564 3333 8590
3364 8595 3374 8576 3350 8557 3349 8557
TIME...MOT...LOC 2049Z 329DEG 7KT 3361 8580
56Special weather statement, Jun 30, 3:52 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 352 PM CDT MON JUN 30 2014 ALZ021-029-302130- CLEBURNE AL-RANDOLPH AL- 352 PM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 430 PM CDT... AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR EDWARDSVILLE...OR NEAR HEFLIN...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAKE WEDOWEE... ABERNATHY... RANBURNE... FOSTERS CROSS ROADS... MORRISON CROSS ROADS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3328 8564 3367 8564 3375 8535 3336 8528 TIME...MOT...LOC 2052Z 331DEG 18KT 3363 8549 56
Special weather statement, Jun 30, 4:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT MON JUN 30 2014
ALZ027>029-302215-
CLAY AL-RANDOLPH AL-TALLADEGA AL-
427 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA...RANDOLPH AND
CLAY COUNTIES UNTIL 515 PM CDT...
AT 424 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RANBURNE TO DELTA TO GRANT
TOWN...AND MOVING SOUTH AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LINEVILLE...
LAKE WEDOWEE...
WEDOWEE...
ASHLAND...
ROANOKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3310 8597 3309 8598 3311 8612 3359 8606
3354 8580 3347 8589 3347 8578 3350 8576
3349 8535 3350 8535 3348 8530 3311 8523
TIME...MOT...LOC 2127Z 351DEG 13KT 3347 8540 3343 8567
3348 8594
56Local storm report, Jun 30, 5:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FOSTERS CROSS ROADS 33.42N 85.56W
06/30/2014 RANDOLPH AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:47 PM CDT | Special Weather Statement | BMX | Calhoun | 43 min |
| Jun 30, 3:06 PM CDT | Special Weather Statement | BMX | Etowah | 24 min |
| Jun 30, 3:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 30, 3:52 PM CDT | Special Weather Statement | BMX | Cleburne | 38 min |
| Jun 30, 4:27 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 48 min |
| Jun 30, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 45 min |
| Jun 30, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 47 min |
| Jun 30, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 43 min |
| Jun 30, 6:36 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.